MathSciNet Relay Station
MathSciNet bibliographic data
MR324318 (48 #2670) 43A22
Dunkl, Charles F.; Ramirez, Donald E. Multipliers on modules over the Fourier algebra. Trans. Amer. Math. Soc. 172 (1972), 357–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement